# SDR IPXA2024121135934

- Difficulty date: December 11, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,243 hours, 16,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE WARNING LIGHT DOES NOT ILLUMINATE WITH PRESS TO TEST PERFORMED ASPSU BITE TEST PER AMM 52-73-00/501, NO DISCREPANCIES NOTED, PERFORMED DOOR SLIDE WARNING LIGHT TEST PER AMM 52-73-00/401 AND OPERATION CHECKS GOOD , THIS CLEARS DMI,PLACARD REMOVED.
